MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXALT CONTROLLER; DUODENOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID

BOSTON SCIENTIFIC CORPORATION EXALT CONTROLLER; DUODENOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Model Number M00542430
Medical Device Problem Codes Poor Quality Image (1408); Optical Problem (3001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
Note: this report pertains to one of five devices used during the same procedure.Refer to manufacturer report number for the exalt model d controller and manufacturer reports number 3005099803-2024-05274, 3005099803-2024-05275, 3005099803-2024-05276 and 3005099803-2024-05277 for the exalt model d scopes.It was reported to boston scientific corporation that an exalt model d controller was used with four exalt model d scopes, during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2024.During the procedure, an error screen appeared and black horizontal lines across the screen appeared.The scopes were switched, but the black horizontal lines across the screen persisted.The procedure was completed with one of the reported exalt model d scopes.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6 (device codes): problem code a06 captures the reportable event of loss of visualization inside the patient and problem code a090208 captures the reportable event of poor quality image inside the patient.
 
Event or Problem Description
Note: this report pertains to one of five devices used during the same procedure.Refer to manufacturer report number 3005099803-2024-05273 for the exalt model d controller and manufacturer reports number 3005099803-2024-05274, 3005099803-2024-05275, 3005099803-2024-05276 and 3005099803-2024-05277 for the exalt model d scopes.It was reported to boston scientific corporation that an exalt model d controller was used with four exalt model d scopes, during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2024.During the procedure, an error screen appeared and black horizontal lines across the screen appeared.The scopes were switched, but the black horizontal lines across the screen persisted.The procedure was completed with one of the reported exalt model d scopes.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6 (device codes): problem code a06 captures the reportable event of loss of visualization inside the patient and problem code a090208 captures the reportable event of poor quality image inside the patient.Block h11: the returned exalt model d controller was analyzed, passed all tests performed, and exhibited normal device characteristics.The reported event was not confirmed.The investigation was unable to identify any damage or malfunction related to the reported event.Based on all gathered information, the probable cause selected is no problem detected, which indicates that the device complaint or problem cannot be confirmed.A review of the manufacturing documentation for this device revealed that no anomalies or deviations related to the event occurred during manufacturing.

Brand Name
EXALT CONTROLLER
Common Device Name
DUODENOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
marlborough MA 01752
Manufacturer (Section G)
ENERCON TECHNOLOGIES
25 northbrook dr
665
gray ME 04039
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key20486783
Report Number3005099803-2024-05273
Device Sequence Number4095753
Product Code FDT
UDI-Device Identifier08714729990901
UDI-Public08714729990901
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K193202
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 12/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00542430
Device Catalogue Number4243
Device Lot Number2317400009
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2024
Supplement Date Received by Manufacturer11/25/2024
Initial Report FDA Received Date10/18/2024
Supplement Report FDA Received Date12/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/23/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown